# SDR SWIA201024318

- Difficulty date: May 29, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 32,121 hours, 46,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LEVER HARD TO OPEN.  (FLT 6822)  LUBRICATED MAIN CABIN DOOR MECHANISM.
